# SDR DALA2016091206650

- Difficulty date: September 7, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1645-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CUT-OUT FLOOR DRAIN HAS CORROSION UNDERNEATH SKIN AND NUT PLATES FROM BS 1645 - 1681, LBL 54.  REMOVED CORROSION IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15. REMOVED AND REPLACED IAW SRM 51-40-02 DWG 146N5230 REV-.
